# SDR 2001FA0000550

- Difficulty date: November 1, 2001
- Submitted: November 21, 2001
- Operation: General aviation
- Aircraft: N5262M
- Make and model: Mooney M20K
- Aircraft serial: 251183
- Engine: Cont TSIO360*
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 200190202
- Condition: Stuck
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TRIM ADJUSTMENT, PILOT EXPERIENCED AN UNCOMMANDED NOSE DOWN ATTITUDE.  GROUND INVESTIGATION REVEALED THAT THE ELEVATOR TRIM SWITCH HAD STUCK IN THE NOSE DOWN POSITION.
